Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
I suggest seeing your physician this could be a hematoma/bruising or a vascular event. You need a formal consultation. Best, Dr. Emer.
Fillers in lips
First, fillers in lips tend to cause more swelling. Second it looks like you may have had some bruising and this can exacerbate the swelling.
Tips for reducing swelling and bruising after lip injection
Thank you for your inquiry and for including photos. Your concern is understandable. Swelling and bruising are common side effects after lip injections, especially within the first 24 to 48 hours, and they will subside. Consult your physician. To get the best injection results, it is important to choose an experienced, qualified injector who is familiar with the latest techniques.
You can minimize bruising by not consuming certain ingredients that cause bruising such as green tea, ginger, and over-the-counter supplements like Omega‑3 pills. Icing the lips immediately after injections and repeated sessions of icing on the lips for the first 24 hours can help relieve symptoms quicker. Elevated sleeping the first night is recommended to reduce any swelling in the face and lips.
Thank you for your question in regards to Juvederm. Swelling and bruising are common side effects, especially when injected into the lips. If swelling and bruising does not subside in two weeks, it is best to follow up with your injector to discuss your concerns. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
Bruising and swelling following lip injection with Juvederm
Thank you for sharing your question and posting your photo. Swelling and bruising are possible following injections into the lips. An experienced injector will be more likely to get less bruising and swelling. Use cold compresses and speak with your injecting doctor. Good luck,
Bruised and swollen after 2 syringes of Juvederm to lips
This is not that uncommon after lip fillers. It tends to be less in more experienced hands. I treat bruises with the Excel V laser to make their duration only a couple days. Swelling is related to getting 2 syringes at one time. I will often only do one and put another if desired about 2 weeks later. Steroids might help with the swelling. Sleep on at least 2 pillows to improve the swelling.
Why is only my top lip extremely swollen, bruised blue and bleeding red under the skin after Juvaderm lip injections?
Thank you for sharing your question and photographs. Unfortunately it appears that you had some bleeding as a result of your lip injections which has magnified the typical swelling of filler placement. This will resolve spontaneously but may take 2-3 weeks for complete resolution. I would recommend continuing with cold compresses to your lips, sleeping with your head slightly elevated, and using oral/topical arnica and bromelain to help speed your healing. Hope this helps.
Juvederm To Lips
Thank you for your question and sorry that you are having some concerns about your postprocedure appearance. Swelling and bruising is very common in the lips due to their vascular nature. Icing for up to 48 hours after your procedure will help to reduce the swelling. Arnica gel applied twice per day to the affected areas can be particularly helpful in minimizing postprocedure bruising. In general, after Juvederm injection, it will take 2 weeks to see your final result. Rarely, swelling and bruising can persist for longer than 2 weeks. In your case, 4 syringes of Juvederm to your lips in a 5 month time period is quite a lot of product. I do not recommend using Vitrase for at least 2 weeks to allow the normal postprocedure swelling to resolve and to see the final result of your procedure. My best advice would be to give it 2 weeks to see the final result of your procedure. At that point, if you continue to have any concerns, please contact your injector for reevaluation to determine the best course of action. Best wishes!
Swelling/Bruising/Lumpiness (early) from Fillers
I always tell my patients to not love their filler
injections for 2 weeks. Swelling is very common and sometimes immediate. It can
last 3-7 days and a good idea is to use cold compresses. Cold compresses may be
used immediately after treatment to reduce swelling only if needed. This may be
applied for 3 minutes, 3 times per day, for up to 3 days. This is best done
with a bag of peas in a zip lock bag. Only apply light pressure to the area but
gentle massage might be necessary if the bump is from the filler material
itself. Get Arnica gel if you can find some and apply a few times a day as well
to help treat any swelling. Avoid any blood thinners. Bruising can also last
1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks
until the swelling has resolved. If it is persistent or you are worried, set up
a follow up appointment with your dermatologist.
Bruising after Lip Injections
Thank you for your question. Sometimes, in order to get the upper lip to evert or look more puckered, the product can be placed a little more superficially or near the surface - the lip is very vascular, and this is the reason behind the bruising and the swelling. The good news is that it will get better - it will just take time. Things like Arnica can help to decrease the swelling, as can intermittent icing and NSAIDs (Motrin or Aleeve). However, the best thing to do is to just give it time. It will get better. If you have any concerns, I suggest contacting your injector and see if he or she has any additional tips. Best of luck!